Osaka Journal of Mathematics

A fake HOMFLY polynomial of a knot

Yasuyuki Miyazawa

Full-text: Open access

Abstract

We introduce a fake HOMFLY polynomial of a knot and show existence of such polynomials of a given knot.

Article information

Source
Osaka J. Math., Volume 50, Number 4 (2013), 1073-1096.

Dates
First available in Project Euclid: 9 January 2014

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1389278512

Mathematical Reviews number (MathSciNet)
MR3161428

Zentralblatt MATH identifier
1290.57015

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}
Secondary: 57M27: Invariants of knots and 3-manifolds

Citation

Miyazawa, Yasuyuki. A fake HOMFLY polynomial of a knot. Osaka J. Math. 50 (2013), no. 4, 1073--1096. https://projecteuclid.org/euclid.ojm/1389278512


Export citation